# SDR AALA20040454

- Difficulty date: March 22, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Part number: 5D00862
- Condition: Overheated
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THREE WIRE RING TERMINALS SHOW SIGNS OF OVERHEATING AT RESISTER R4-9.  REPLACED THREE EACH WIRE RING TERMINALS AT RESISTER R4-9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
